MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC PRO-DENSE 10CC; FILLER, BONE VOID, CALCIUM COMPOUND

WRIGHT MEDICAL TECHNOLOGY INC PRO-DENSE 10CC; FILLER, BONE VOID, CALCIUM COMPOUND
Model Number 87SR0100
Medical Device Problem Codes Coagulation in Device or Device Ingredient (1096); Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that during the procedure the physician mixed monomer into mixer and material, mixed for 30 secs horizontal, switched caps and went to deliver after all attachments connected and material was hard before the 5 mins mark.The surgical staff did this process twice with another 10cc and another lot number and while attempting injection the material hardened preventing the injection.They opened a second batch of prodense and that did the exact same thing.The staff converted to cerement to finish the case.The substitute (cerement) was only 5cc¿s and they needed a total of 15-20cc¿s for the case.A surgical delay was reported; however the length of the delay was not reported.
 
Additional Manufacturer Narrative
Correction: h6 -health impact code.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Successful use of the product requires the surgical team to accurately control mixing time, mixing speed, complete mixing, use of all components supplied, using only those components supplied in the kit (no substitution).Any variable outside the parameters supplied in the mixing instructions may affect the chemical and physical properties of the product.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported that during the procedure the physician mixed monomer into mixer and material, mixed for 30 secs horizontal, switched caps and went to deliver after all attachments connected and material was hard before the 5 mins mark.The surgical staff did this process twice with another 10cc and another lot number and while attempting injection the material hardened preventing the injection.They opened a second batch of prodense and that did the exact same thing.The staff converted to cerament to finish the case.The substitute (cerament) was only 5cc¿s and they needed a total of 15-20cc¿s for the case.A surgical delay of 30 mins was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction - h6 (device code).

Brand Name
PRO-DENSE 10CC
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13664041
Report Number3010667733-2022-00112
Device Sequence Number1906016
Product Code MQV
UDI-Device Identifier00889797072762
UDI-Public00889797072762
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K181255
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2026
Device Model Number87SR0100
Device Catalogue Number87SR0100
Device Lot Number1707889
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2022
Supplement Date Received by Manufacturer04/29/2022
11/03/2023
Initial Report FDA Received Date03/03/2022
Supplement Report FDA Received Date05/26/2022
11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age7 YR
Patient SexMale
Patient RaceWhite